Withdrawal Symptoms

For the past ten days or so I have been in virtual rehab! I have been experiencing withdrawal symptoms like never before!

I am now on the road to recovery.┬áNo, I am not a junkie, or drug-dependent in any way (well, that’s not quite true, without my anti-depressants I would be lost!) but my withdrawal symptoms have been from my second-dearest friend, my PC!

Yes, I’m sorry to say that it is true, I have been mourning the sad, sad departure of my personal computer, Zeitgeist. Yes, I know that’s it’s a bit fruity but I named it in a fit of pique one day and couldn’t bear to change it.

For some days ‘Zeity’ had been acting strangely, not being his true, active, self. His responses had become very slow, almost lethargic, and some days he just wouldn’t wake for some minutes.

I was having trouble accessing various tricks of his and, I’m embarrassed to say, I had to boot him in the hard disk several times (and I’m not a cruel person by nature!).Image result for free images technician

The, finally, I could get no response from him at all and I feared the worst! So I took him to a technician, never again!

I suppose it was my fault really, the technician was a stranger and ‘Zeity” didn’t like him one little bit (and it’s fair to say that the technician didn’t like ‘Zeity’ either!)

He told me that ‘Zeity’ was inherently slow (what a thing to say!) and that I could only expect to get another couple of years from him at best!

Well, “Boo Sucks” to you Mr Technician! I am very happy to announce that not only is Zeitgeist alive and well, he is performing better now than he ever did before.

My withdrawal symptoms have disappeared. It seems that he really only needed some R&R, a little judicious trimming of some of the more pernicious routines and “Voila!”

“Le pauvre est bien maintenant!”

More soon

Leave a Reply

Your email address will not be published.

CommentLuv badge